# SDR ASOA20120820062

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 31,277 hours, 23,653 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00602
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 20,715 hours, 12,356 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOST AUTO PRESSURIZATION. CABIN PRESSURE CLIMBED TO 8400FT, NO EICAS MESSAGE PRESENT.  CREW PERFORMED AIR RETURN.  MX R & R DIGITAL PRESSURE CONTROLLER AND ALSO R & R ELECTROPNEUMATIC OUTFLOW VALVE WITH OPS CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
